# SDR 04FDEA001113

- Difficulty date: April 29, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E UPPER SUPPORT RIB IS CRACKED AT WS 349.  REMOVED AND REPLACED CRACKED RIB IAW SRM 51-10-1.
